UNIGE document Scientific Article
previous document  unige:12489  next document
add to browser collection
Title

Further reduction in the number of independent order conditions for symplectic, explicit Partitioned Runge-Kutta and Runge-Kutta-Nyström methods

Authors
Calvo, MariPaz
Published in Applied Numerical Mathematics. 1995, vol. 18, no. 1-3, p. 107-114
Abstract We are concerned with symplectic Partitioned Runge-Kutta and Runge-Kutta-Nyström methods for the numerical integration of Hamiltonian systems of ordinary differential equations. We show that for these methods, explicitness operates as a simplifying assumption for the study of the order conditions.
Full text
Article (Published version) (354 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
CALVO, MariPaz, HAIRER, Ernst. Further reduction in the number of independent order conditions for symplectic, explicit Partitioned Runge-Kutta and Runge-Kutta-Nyström methods. In: Applied Numerical Mathematics, 1995, vol. 18, n° 1-3, p. 107-114. https://archive-ouverte.unige.ch/unige:12489

186 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :